# SDR CHQA201100127

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 24,656 hours, 20,015 cycles
- Engine: Allsn AE3007A
- Engine time: 17,615 hours, 14,960 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT DURING THE LANDING ROLL OUT, THE BRAKES INITIALLY WORKED NORMALLY, BUT WHILE DECELERATING FROM 90KTS TO 50KTS, THE BRAKES WERE INEFFECTIVE.  REPORTED THAT THERE WAS STILL RESISTANCE IN THE PEDALS, BUT NO BRAKING FORCE WAS APPLIED.  ONCE BELOW 50KTS, REPORTED THAT THE BRAKES WERE OPERATING NORMALLY AND THE BRAKE TEMPERATURES WERE ALL WITHIN NORMAL LIMITS.  MAINTENANCE PERFORMED A FUNCTIONAL TEST OF THE MAIN BRAKING SYSTEM WITH THE ANALYZER SOFTWARE AND HIGH SPEED TAXI WITH NO DEFECTS NOTED IAW EMB 145 AMM 32-41-00.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
